Doctor insights on:
Allergic Reaction To Omnicef
If i've never had an allergic reaction to penicillin or amoxicillin how worried should I be about a reaction to omnicef (cefdinir)?
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Everytime take omnicef(cefdinir) feel slight burn in throat ( as soon as swallow the pill).should discontinue?is this an allergic reaction to the pill
If i had a allergic reaction to biaxon and stopped taking it, then why am i having allergic reactions to cefdinir. Am i allergic to this too?
Been treated for uti's which return. usually on omnicef to prevent them when needed. doctors are looking into why this happens (endometrosis, etc). now I have bronchitis like symptoms, fevers, mucus drainage, no allergies, just seasonal and antihistimes d
Uti's: Recurrent uti can occur after vaginal intercourse,taking baths instead of showers,wearing very tight jeans,or from structural anatomic abnormalities of the urinary tract. A Urologist is best qualified to evaluate and treat you. If bronchitis is not improving a course of appropriate antibiotics should help. ...Read more
Can I have anaphylaxis reaction to omnicef (cefdinir) days after starting or would it be immediate?
Drug Reactions: Most allergic reactions occur within hours to two weeks after taking the medication and most people react to medications to which they have been exposed in the past. This process is called "sensitization." however, rashes may develop up to six weeks after starting certain types of medications. ...Read moreSee 1 more doctor answer
Different drugs: Omnicef (cefdinir) is a cephalosporin antibiotic and Azithromycin is in an entirely different class of drugs. There should be no cross reactions allergically. But you do not describe what side-effects to which you are referring. If this answer is not satisfactory, ask again. ...Read more
I had a shaking reaction to rocephin (ceftriaxone) injection at one time. The doctor prescribed me omnicef for a sinus infection. Should I have any issues?
Not Allergy: Shaking reaction and no other symptoms does not suggest Allergic reaction and it is perfectly alright to take Omnicef Allergic reactions if acute cause serious symptoms like shortness of breath and late signs are rash and itching Shaking reaction is more from anxiety of getting injection and not allergy ...Read moreSee 1 more doctor answer
Yes: They're not related drugs.Get a more detailed answer ›
See below: With this class of a cephalosporin, your chances of a reaction are minimal. ...Read more
1.5 yroldw/chronic bacterial bronch (cultures nontypeable hfly) resistant to penicillin. Allergic sulpha. 28days omnicef (cefdinir) didn't touch it. Options?
- Talk to a doctor live online for free
- Omnicef allergic reaction rash
- Allergic reaction
- Ask a doctor a question free online
- Allergic reaction to makeup treatment
- Allergic reaction to dust symptoms
- Allergic reaction to msm
- Epinephrine shot for allergic reaction
- Talk to a dermatologist online